Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, so first of all i know I'm going to get lots of c**p for this, but lets try to minimize it a little please.  I used to f**k around with all sorts of drugs and my body handled it pretty well, I had a "tolerance". years later I've been clean for awhile but I just started taking adderall (which i shouldn't because my job tests quite often) at first it i was fine and i just kept it to no more than 30mg in a day once a week, but I wasn't just functioning i was speeding. then my friend and i would drive for hours and hours and we'd speed. I'd take like two 10mg, and two or three 20mg. It gave me stomach problems like once but i didn't think much about it. We also would drink tons of red bulls.  For awhile all it would do was make me think more fast and clear. And talk a lot about all sorts of things. I could understand and interpret things at the "speed of light." It really just made me function so freaking fast because naturally I'm pretty bright (minus my adderall mistake). so last night i went to a rave, i took adderall. I took two 10mg before the rave between 3pm-6pm and then from 6-11 i had another 10mg and like two  20mgs. Around 1:30am the rave was over i took a 20mg  around 3am with like 3 redbulls. I'm still up my forearms are vibrating/ twitching and my heart is beating so fast and i have stomach problems. (my ears are still ringing from the rave) These are all bad signs am i right? what does this mean? what should i do?  Also you may be wondering how i can even get all this adderall if I'm not prescribed. but i get it  because my friend got majorly screwed up and he's prescribed it (its a long story why, but thats irrelevant)  but he doesn't need it very often anymore so he saves it and just recently we found a whole full bottle in his car. Also its all adderal xr 

Loading...

Hi there, so I noticed you are having adderall problems? First and foremost if you are just taking adderall (30mg) once a week then you shouldn't be having any problems nor would it cause any future problems. Where your mistake occurred happened to be when you decided to take the extra doses while "speeding." The stomach problem you cited could be one of two things depending on if you had something to eat or not. If you had nothing to eat then the adderall is going to hit you a lot harder vs if you had food in your stomach. Also excess amounts of adderall can cause stomach issues IE vomiting and or diarrhea. Now after ingesting the adderall you are saying you consumed multiple red bull beverages. The problem with redbull is that it contains caffeine. Adderall is made up of different stimulants known as amphetamine salts; these salts directly target your CNS. Caffeine is also a stimulant and targets your CNS. Your problem rests in the fact that there is a drug reaction between the two whether or not people say there is. When caffeine is added to adderall, the feelings of alertness, and happiness increase along with your overall energy. The downside of when you mmix adderall with caffeine is that caffeine also increases the negative effects that come with adderall and its withdrawl. Getting back to your case we have the rave at hand. First off my question would be, were the adderall you were taking yours or someone elses? Could they have easily been swapped for something other then adderall? Just questions for you to think on. Continuing on basing our theory on the fact that you only had adderall that would put you at about 80mg of adderall for the night. Now if you had regular sized redbulls that would make it about 240mg of caffeine intake, (roughly 80mg per can). Now were you drinking water throughout the night, because adderall makes you dehydrated and dehydration can lead to some pretty nasty effects. However if I had to make a guess onto what caused this "I'm still up my forearms are vibrating/ twitching and my heart is beating so fast and i have stomach problems, my ears are still ringing from the rave" I would have to say caffeine withdrawal. With having all of that adderall in your system your body was doing its best to break it down isomer by isomer. You then put roughly 240mg of caffeine into your body (another stimulant) and said hey break me down too. Your bodie's reaction was to basically to go into a state of shock upon which it seems you went under with convulsing arms. The racing of your heart isn't uncommon for caffeine or adderall so if you are still worried about that I can assure you, you are probably fine. However if your heart is still beating irregularly fast or at an abnormal pace then I would get that checked out by a doctor. Your ears ringing are symptoms of amphetamine overdose upon which lasts for about 4 to 12 hours but then you should be fine. The stomach problems are from both the caffeine and the adderall. Caffeine has some nasty withdrawal symptoms like nervousness, insomnia, irritability, palpitations, rapid heart beat, and dysphoria. I suspect that you more or so had a caffeine withdrawal along with dehydration symptoms rather then an overdose on anything. However with that being said, adderall is an amphetamine, and amphetamines are close to if not basically meth. You should not be dosing other then what doctors recommend because of what could happen in the case that you overdose. Also each time you take adderall more then you are suppose to, you are abusing it causing your body to create an addiction to it along with a physical dependence. Getting off of it will then be even harder with the withdrawal symptoms and what not. I'm not saying you shouldn't have fun or mess around a bit, but please be careful when you do. If regardless of what I say you still arent fazed and would like to continue pumping amphetamines into your body then I would recommend you have some kind of benzodiazepine with you as to have as a precaution in case of a overdose. Hopefully this sheds some light on your question/experience.

if you need anything else or want anymore questions answered, feel free to ask me

 

Sincerely,

Theupperguy

Reply

Loading...